Health knowledge made personal
Join this community!
› Share page:

anabolic steroid/ weight gain side effects please help


Posted by Jo-Anne

Hi my name is Jo-Anne, age 38, I live in the united kingdom.

Is there possibly anyone other than myself who is, or has been put on a lifetime prescription of HYDROCORTISONE which is an anabolic steroid? I have to take this every day because I have a low immune sytem, and because I am unable to make enough of this myself, I have been prescribed this since I was aged 17.

There are some quite severe side effects with taking this medication, and two of the worst one's are excessive weight gain, and water retention. I was only ever a small size ranging from a 10 to 12 in clothes, but am now heading towards a size 16! I don't consume an un-healthy diet I do keep to eating as healthy as I possibly can since I was the victim of a sudden heart attack just this feburary, and also had kidney failure, not to mention a mini stroke to my brain so yes I do try to be as healthy as possible.

I would like to ask if there is anyone of whom may possibly be interested in helping me with a search to hopefully seek out some other form of steroid which can be taken without the un-wanted side effects of excessive weight gain? I feel at such a low when I look at what the hydrocortisone is doing to me, and from having been on this from the age of 17 I have lost such a lot of my confidence, and bubbliness that I used to have, and can only just hold onto the hope that perhaps there is someone other than just myself who can possibly help me. My personal email address is joanne.phillips06@googlemail.com

Please feel welcome to contact me. Thank You!

 
Post an answer
Write a comment: